# SDR YENA200502

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N527JB
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 13,669 hours, 5,131 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 1041913
- Condition: Burned
- Location: Recirculation
- Part time: 13,669 hours, 5,131 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 37,000 FT SMELLED STRONG SULFUR ODOR IN C/P.  SHORTLY AFTER, SAME SMELL REPORTED IN AFT MAIN CABIN (NO SMELL IN LAVS).  SMELL DISAPPEARED AFTER 2-3 MIN.  ABOUT 5 MIN LATER, STRONG BURNING ELECTRICAL SMELL IN C/P PLUS THROUGHOUT CABIN.  RAN SMOKE/AVIONICS SMOKE CHECKLIST AND SMELL DISAPPEARED.  EMERGENCY DIVERTED.  PERFORMED TSM NR 24-00-00-810-823 FOUND LT CABIN RECIRC FAN SUPPLY C/B POPPED (15HG).  VERIFIED ASSOCIATED WIRING INTEGRITY FOR 15HG AND VISUALLY VERIFIED FAN 15HG CAUSE OF ODOR.  ITEM WAS TRANSFERRED PER MEL 21-21-01.  UPON ARRIVAL AT JFK CABIN RECIRCULATION FAN (15HG) REPLACED IAW AMM 21-21-51.  ALL OPS CHECK OK.
